| Model Number |
1002717 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an altitude alarm occurred.Reportedly, the pump was not outside the labeled altitude operating range.There was no reported impact to the customer's blood glucose level.The customer cleaned the pump speaker holes and resumed insulin therapy successfully.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.